I was on 100mg of Zoloft and I lost my health care so I am unable to get it anymore, and I feel like I am going litary insane. I can't sleep and when I do have these nightmares that are so real I can feel myself scaring and have woke up with bruises (I don't know if I've been sleep walking no history of it) but they are so feel I'm scared I may hurt myself or my finace on accident in my sleep. I am also very very parinode I feel like there people in my or watching me I'm just uncomfortable all the time. I was on it for PTSD and Depression as well as anxitey. Is this normal and if it is how long does it last? Thank you all who respond
Contact your dr, he may have samples until you can get insurance again. You can apply for help paying for it from any of these places The CoPay Relief Program 1-866-512-3861 or copay.org; or Suddenly Senior suddenlysenior.com/patientassistantprograms.html; or Needy Meds needymeds.org; and Partnership for Prescription Assistance 1-888-477-2669 or pparx.org, freemedicine.com access2wellness.com
They aren't side effects, they are symptoms of withdrawal, and you are having it.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2009 • 4 answers
Posted 17 Nov 2010 • 5 answers
Posted 9 Aug 2012 • 3 answers
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer
Posted 15 Jun 2014 • 1 answer